MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device inspection performed by the arjo representative after the event did not allow to recreate the complained malfunction.The device was working as intended.The enterprise 5000x bed passed the functional test and the device was released for use.As per the arjo representative's assumptions, the control panel button may have been accidentally pressed when a person leaned over the side rail to attend the patient, resulting in movement of the bed.This is an assumption based on the similar historical claims raised by this customer, however this scenario cannot be confirmed.The instructions for use for enterprise 9000x bed (746-591-en rev.12) includes the following information related to the subject of this investigation: "it is recommended to use the function lockout facility on the attendant control panel to prevent unintended bed movement in situations where objects may press against the patient's controls." "function lockout can be used to prevent operation of the controls, e.G.When inadvertent movement of the mattress platform could injure the patient." arjo device failed to meet its performance specification since the bed moved unintended.The device was not used for a patient treatment when the malfunction occurred.This complaint is deemed reportable due to allegation of an unintended movement.
 
Event or Problem Description
Following the information provided the customer complained that the bed was going up and down on its own.No patient was involved, no injury was sustained.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key14520946
Report Number3007420694-2022-00082
Device Sequence Number20205675
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190429
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown